# SDR YTRR105445

- Difficulty date: August 13, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N4125C
- Make and model: Bell 412
- Aircraft serial: 33103
- Aircraft time: 13,797 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 412010190103
- Condition: Debonded
- Location: M/R Hub
- Part time: 2,837 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROUTINE INSPECTION FOUND ELASTOMERIC PIVOT BEARING DEBONDED BEYOND LIMITS.
